# SDR AC2A093328

- Difficulty date: July 26, 2003
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N430CM
- Make and model: Bell 430
- Aircraft serial: 49090
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Chip Detector
- Part number: 430340002101
- Part serial: 0317
- Condition: Shorted
- Location: Transmission
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CHIP DETECTOR CIRCUIT-SHORTED. DETECTOR CAUSES PLANETARY LIGHT TO STAY ILLUMINATED. REPLACED PART.
